American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexandru Zaharescu and Mohammad Zaki. An algebraic independence result for Euler products of finite degree. Proc. Amer. Math. Soc. 137 (2009) 1275-1283. MR 2465649.
Abstract, references, and article information   
View Article: PDF

[2] Nguyen Tu Cuong and Le Thanh Nhan. On representable linearly compact modules. Proc. Amer. Math. Soc. 130 (2002) 1927-1936. MR 1896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Muñoz Garcia. Hölder absolute values are equivalent to classical ones. Proc. Amer. Math. Soc. 127 (1999) 1967-1971. MR 1487331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Schenzel. Symbolic powers of prime ideals and their topology . Proc. Amer. Math. Soc. 93 (1985) 15-20. MR 766518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barbara Lando. Extensions of difference specializations . Proc. Amer. Math. Soc. 79 (1980) 197-202. MR 565337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dean Lucas. A multiplication in $N$-space . Proc. Amer. Math. Soc. 74 (1979) 1-8. MR 521863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1